# SDR DALA2021071403983

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1022 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FRAME CLIP AT STA 1022 25L TO 25R DUE TO CORROSION. SUMMARY FROM NRC 00401: REPAIRED FRAME CLIP PER B717 SRM 53-00- 06-2R PROCEDURE 3. (LP #1870910)
